About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 462957, 7 pages
http://dx.doi.org/10.1155/2013/462957
Research Article

Existence Analysis of Traveling Wave Solutions for a Generalization of KdV Equation

College of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 12 September 2012; Accepted 16 November 2012

Academic Editor: Salvatore Alfonzetti

Copyright © 2013 Yao Long and Can Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yao Long and Can Chen, “Existence Analysis of Traveling Wave Solutions for a Generalization of KdV Equation,” Mathematical Problems in Engineering, vol. 2013, Article ID 462957, 7 pages, 2013. doi:10.1155/2013/462957